# SDR DL75E090791

- Difficulty date: April 30, 2009
- Submitted: May 8, 2009
- Operation: Air carrier
- Aircraft: N706TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28165
- Aircraft time: 41,245 hours, 13,698 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: BMS1360T04C0
- Condition: Chafed
- Location: Emergency Lights
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LANDING EMERGENCY TRACK LIGHTS IN FIRST CLASS AND RIGHT SIDE CAME ON.   FOUND AND REPAIRED CHAFED WIRE IN P37 PANEL PER AMM REF WDM 33-51-11 WIRE W1270-0621-22.
